# SDR DALA2025062604779

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 CRACK STABILIZER STRAP BTW STA 1360-1380 & RBL 45 AT CABIN FLOOR STRUCTURE VIEW FROM AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00150: STABILIZER STRAP BTW STA 1360-1380 & RBL 45 AT CABIN FLOOR STRUCTURE VIEW FROM AFT CARGO COMPARTMENT WAS REPAIRED PER B757-200 SRM 53-00-51-2R PROCEDURE 12 REPAIR 12. (1046521)
